# SDR USAA020064

- Difficulty date: February 6, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT CLIP CRACKED .1875 INCH IN RADIUS, STATION 294.5 S-7L SUPPORT ATTACH TO AFT SIDE OF FRAME.  INSTALLED DOUBLER PER SRM 51-70-12.  (M)
